# SDR 2008UALA00350

- Difficulty date: January 21, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 47,037 hours, 17,391 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART OF SLIDE PACK IS HANGING FROM DOOR 1R WHILE THE DOOR IS CLOSED.  D RING STRAP WAS OUTSIDE OF PACK ASSY, SECURED THE D RING STRAP, INSP SLIDE.  ALL OK.
